# SDR ASAA2017061121017

- Difficulty date: June 11, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 28,098 hours, 8,389 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START, FLAGGING FAULT CODE 49-41011 NO FLAME SHUTDOWN,IAW FIM 49-60 TASK 801. ACFT GROUNDED. ATTEMPTED APU START ON GROUND AND PERFORMED APU BITE TEST IAW FIM 49-60 TASK 801. APU OPERATES NORMAL
